# SDR REXA2016053100959

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 6,318 hours, 4,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMP SEAT DOES NOT BOUNCE BACK UP, FLOOR LIGHTING STRIP CAME LOOSE RT SIDE NEXT TO CARTS.  INSTALLED EMERGENCY LIGHT STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
